# SDR UPS03841623

- Difficulty date: November 17, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755822U515
- Condition: Cracked
- Location: Fwd. Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, BATHTUB FITTING IS CRACKED AT STATION 320 BETWEEN LONG. 27L AND 28L.  REMOVED AND REPLACED FITTING I.A.W. DWG. 3755822 AND SRM.53-2-0 FIG.2D.
